# SDR QXEA0300617

- Difficulty date: May 19, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 1,463 hours, 1,008 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI-CENTER CHIMNEY DAMAGED FORWARD CARGO BAY.  INSTALLED NEW CENTER CHIMNEY IN FORWARD CARGO BAY IAW TASK 268100Q01 ON LINE 1 CHECK.  AIRCRAFT RETURNED TO SERVICE.
